# SDR AALA201802029021

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 4,872 hours, 502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AHM ALERT, CLASS 07. L4 DOOR REMOTE CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNITS. WITH FAULT CODE 33-12107.   REMOVED AND REPLACED THE CONTROL UNIT IAW AMM 33-51-07. OPS CHECKED NORMAL.
